# SDR DXTA200300127

- Difficulty date: September 26, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 5,015 hours, 3,132 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL360 THE NLG ATTEMPTED TO EXTEND & RETRACT ITSELF REPEATEDLY. GEAR UNSAFE RED LIGHT CAME ON & OFF EACH TIME, BLEW GEAR DOWN PNEUMATICALLY ON APPROACH. PERFORMED VISUAL INSPECTION TO EMERGENCY GEAR EXTENSION SYSTEM IAW CE 750 MM FOR A ONE TIME FERRY FLIGHT TO ICT FOR INVESTIGATION, AIRCRAFT HAS NUMEROUS WRITE UPS ON THIS DISCREPANCY. TROUBLE SHOT UN-COMMANDED NOSE GEAR EXTENSION & FOUND UP-LOCK HOOD BOLT CORRODED, BEARINGS WORN & SPRING WEAK, THIS COMBINATION WAS NOT ALLOWING THE UP-LOCK ACTUATOR TO BE FULLY EXTENDED.   INSTALLED NEW BOLT P/N NAS464P5-37, INSTALLED 2 NEW BEARINGS P/N M81934/2-05C008, INSTALLED NEW SPRING P/N 5527401-3 IAW CESSNA 750 MM CHAPTER 32-30-05. ADJUSTED NOSE GEAR UP-LO
